Agnes Szanto
Agnes Szanto
Associate Professor of Mathematics, North Carolina State University
Verified email at ncsu.edu
Title
Cited by
Cited by
Year
A bound for orders in differential Nullstellensatz
O Golubitsky, M Kondratieva, A Ovchinnikov, A Szanto
Journal of Algebra 322 (11), 3852-3877, 2009
412009
Computation with polynomial systems.
A Szanto
381999
Solving over-determined systems by the subresultant method (with an appendix by Marc Chardin)
A Szanto
Journal of Symbolic Computation 43 (1), 46-74, 2008
262008
Nearest multivariate system with given root multiplicities
SR Pope, A Szanto
Journal of Symbolic Computation 44 (6), 606-625, 2009
202009
Lattice basis reduction for indefinite forms and an application
G Ivanyos, Á Szántó
Discrete Mathematics 153 (1-3), 177-188, 1996
201996
Decomposition of algebras overF q (X 1,...,X m )
G Ivanyos, L Rónyai, Á Szántó
Applicable Algebra in Engineering, Communication and Computing 5 (2), 71-90, 1994
201994
An elementary proof of Sylvester’s double sums for subresultants
C D’Andrea, H Hong, T Krick, A Szanto
Journal of Symbolic Computation 42 (3), 290-297, 2007
192007
Multivariate subresultants using Jouanolou's resultant matrices
A Szanto
Mathematics Preprint Archive 2001 (12), 258-304, 2001
182001
Certifying isolated singular points and their multiplicity structure
JD Hauenstein, B Mourrain, A Szanto
Proceedings of the 2015 ACM on International Symposium on Symbolic and …, 2015
172015
Approximate radical of ideals with clusters of roots
I Janovitz-Freireich, L Rónyai, Á Szántó
Proceedings of the 2006 international symposium on Symbolic and algebraic …, 2006
162006
Multivariate subresultants in roots
C D'Andrea, T Krick, A Szanto
Journal of Algebra 302 (1), 16-36, 2006
142006
Elimination theory for differential difference polynomials
EL Mansfield, A Szanto
Proceedings of the 2003 international symposium on Symbolic and algebraic …, 2003
142003
On deflation and multiplicity structure
JD Hauenstein, B Mourrain, A Szanto
Journal of Symbolic Computation 83, 228-253, 2017
122017
Sylvester’s double sums: the general case
C D’Andrea, H Hong, T Krick, A Szanto
Journal of Symbolic Computation 44 (9), 1164-1175, 2009
122009
ISSAC
D Wang, B Mourrain, SA Abramov, F Boulier, C D'Andrea, F Chen, ...
122004
Complexity of the Wu-Ritt decomposition
Á Szántó
Proceedings of the second international symposium on Parallel symbolic …, 1997
111997
Certifying solutions to overdetermined and singular polynomial systems over Q
TA Akoglu, JD Hauenstein, Á Szántó
arXiv preprint arXiv:1408.2721, 2014
102014
Subresultants in multiple roots
C D’Andrea, T Krick, A Szanto
Linear Algebra and its Applications 438 (5), 1969-1989, 2013
102013
Certifying solutions to overdetermined and singular polynomial systems over Q
TA Akoglu, JD Hauenstein, A Szanto
Journal of Symbolic Computation 84, 147-171, 2018
92018
Subresultants, Sylvester sums and the rational interpolation problem
C D'Andrea, T Krick, A Szanto
Journal of Symbolic Computation 68, 72-83, 2015
92015
The system can't perform the operation now. Try again later.
Articles 1–20